# SDR IXXA07SMN032S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND A NON STANDARD REPAIR ON THE LEFT OUTBOARD FLAP FROM STATION XF169.000 TO STATION XF174.000.  REMOVED EXISTING SKIN PANEL WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN PANEL AND BONDED DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN PANEL INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN PANEL IAW DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 TR NUMBER 57-94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIGURE 4 ITEMS "P" AND "Q", DC8 SRM 51-1-9, DC8 SRM 51-1-8B AND DC8 SRM 51-1-11.
